Journal Article

H<sub>∞</sub>-norm and frequency-response computations—sensitivity and a reliable algorithm

A. LINNEMANN and J. KAWELKE

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 16, issue 3, pages 249-259
Published in print September 1999 | ISSN: 0265-0754
Published online September 1999 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/16.3.249
H∞-norm and frequency-response computations—sensitivity and a reliable algorithm

Show Summary Details

Preview

It is shown that the Hoo norm and the frequency response of a linear time-invariant state-space system can be computed by using frequency sampling along with bounds for the frequency response between the sampled frequencies. A sensitivity and rounding-error analysis proves that the algorithm is numerically stable in a restricted sense.

Keywords: Kewywords: H∞ norm;; perturbation analysis;; frequency response;; frequency sampling;; rounding-error analysis.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.